# SDR UPS403895

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Socket
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL, CREW REPORTS EMERGENCY LIGHT SOCKET SPRING CONTACT STUCK IN DEPRESSED POSITION.  REPAIRED SPRING CONTACT.
